4 Days Rinjani Summit Trek Lake and Hot springs

Mount Rinjani Trek 4 days 3 nights Summit and Lake Segara Anak package starting from Sembalun to the crater rim Sembalun, summit, Lake and down to Senaru village.
This program is suitable for beginner hiker or for you are able to walk up and down the hill for an average of 6 hours per day
Arrival Day:
we will pick you up at the airport of Lombok or other place within Lombok island and transfer to the hotel in Senaru. If you have a time you can visiting waterfall sendang Gile and Tiu kelep waterfall , at evening you Meet with trekking guide to will provide briefing for the journey Trek
Day 1.
07:00 take breakfast at the restaurant in your hotel.
07:30 our driver pickup you in your hotel and drop off you to start point Trek at Sembalun village 1 hour
08:30 checkin at the office centre of sembalun for get sure your number booking e-rinjani ticket online
09:00 you start the trek from Bawak nao / sembalun village from beginning Trek you can enjoy the lush greenery and savanna and the flat terrain you are walking on because you will soon be scaling height! About 2 hours of walking we reach to the post 1.(1.300m)

11:00 after you take a short break and then we continue our journey to post 2 (1.500m) , walking time approximately 45 minutes and we rest for 1—2 hours then the Tim will prepare the lunch and tent if the weather is hot /raining
12:00 rest stop on post 2.
1:30 after lunch ee continue to the post 3 (1.800m) approximately one hour walking and we take short break on post 3 around 10-15 minutes.
2.30 after short break we continue heading to Sembalun Craterim (2636m), walking time 3 hours including a prolonged steep climb.
05:00 we reach on the Craterim rim of sembalun , the porters and guides will set-up camp, and prepare dinner. You will be able to enjoy the view sunset , half of the lake view.
Day 2:

09.00 am, After breakfast we continue the journey to the lake Segara Anak – the trip down to the lake Segara Anak approximately 3-4 hours (downhill) .. We must be extra careful downhill looks quite steep, the climbers must be agile down rock slope with a slope ranging from 25-30 degrees, a lot of gravel and stones. After arriving at Lake Segara Anak around 12:00 or at 3 pm resting on the shores of Lake Segara Anak at an altitude of 2000 meters above sea level, it looks beautiful Gunung Baru is still active, while enjoying lunch has been prepared from porter cuisine around Lake Segara Anak, some minutes later we head to the natural hot spring baths. Bathing in a natural hot spring pool is believed to cure all kinds of diseases, especially skin diseases, rheumatism and so on, while enjoying the beauty of Aik Kalak Waterfall we return to the edge of Segara Anak Lake, lunch or dinner dishes are ready around Lake Segara Anak, while enjoying fishing activities at 16:00 in the afternoon, you can enjoy the beauty of the sunset and the beautiful evening scenery around it, nighttime activities, make a campfire, enjoy the stars, sing and other activities, dinner is available and spend the night at the edge of the lake Segara Anak.

DAY 3 :

After breakfast at 7 am , we continue to climb again to the Crater Pelawangan Senaru height of 2641 masl, takes up to 3 hours, this route is many rocks and strong pine tree roots, and estimated to arrive at Batu Ceper at 10am in the morning, climbing again to the Plawangan Senaru crater takes 2 hours, after arriving at the crater Plawangan Senaru, taking a rest taking photos, and then staying overnight at the Plawangan Senaru crater altitude of 2641m or maybe going to spend the night at pos 3 or pos 2, where the porters will put up a tent, and spend the night in the Plawangan Senaru Crater.

Eat: Breakfast, Lunch & Dinner

DAY 4::
After breakfast go down to the end of the Senaru village takes 5-6 hours, and rest, if possible have time to visit the two Sindang Gile waterfalls and Tiu Kelep waterfalls in the village of Senaru, to visit the 2 waterfalls should begin to go down from the Plawangan Senaru Crater when you are finish tour we will drop-off you to next destination.

price excludes/ Recommended items to bring:

♦ Personal porter ($20/day)
♦Suitable walking shoes/warm clothing/wind breaker/rain coat
♦Gloves/extra socks/small towel/hat/tissue
♦High energy food (chocolates, nuts, raisins)
♦Personal medicine or hygiene/lip gloss/deep heat lotion
(sunblock)/plasters/ointment for muscle pain
♦Torch light/walking stick/waterproof bag for camera
♦Extra cash tips for guide and porters

If you have any questions please contact us via WhatsApp.(+6285333107909) to get fast response or :
Phone Call no : +6285333107909
Email : bookinginforinjanivolcano@gmail.com
Website : www.rinjanivolcano.com